# SDR GUUA94652122609A

- Difficulty date: December 26, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 28,883 hours, 35,541 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Inoperative
- Location: Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR WILL NOT OPEN FROM INSIDE.  PERFORMED OPS CHECK ON AIRSTAIR DOOR NO DEFECTS NOTED.
